# SDR DALA2018060703872

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 11,658 hours, 4,455 cycles
- System (JASC): 2760 · Drag Control System
- Part: Module
- Condition: Malfunctioned
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AUTO SPEED BRAKE,  DO NOT ARM LIGHT ILLUMINATED DURING TAKEOFF.  REPLACED THE AUTO SPEED BRAKE MODULE IAW AMM.
